Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 964367, 12 pages
http://dx.doi.org/10.1155/2013/964367
Research Article

Analysis of Sandwich Plates by Generalized Differential Quadrature Method

1Faculdade de Engenharia da Universidade do Porto, 4200-465 Porto, Portugal
2Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3DICAM Department, Alma Mater Studiorum University of Bologna, Viale del Risorgimento 2, 40136 Bologna, Italy
4Department of Mathematics, Faculty of Science, Kafrelsheikh University, Kafr El-Sheikh 33516, Egypt

Received 27 May 2013; Accepted 20 August 2013

Academic Editor: Evangelos J. Sapountzakis

Copyright © 2013 A. J. M. Ferreira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. J. M. Ferreira, E. Viola, F. Tornabene, N. Fantuzzi, and A. M. Zenkour, “Analysis of Sandwich Plates by Generalized Differential Quadrature Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 964367, 12 pages, 2013. https://doi.org/10.1155/2013/964367.